# SDR DHL2001806528

- Difficulty date: March 24, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RH WING OUTBOARD FLAP.  SUPPORT ARM PROTECTOR SHOWS 1 INCH CRACK AT STA XRS 230.   REMOVED PROTECTOR FROM SUPPORT ARM IAW SRM 51-1-21 PAGE 1.  FABRICATED NEW PROTECTOR IAW SRM 53-2-0 FIG 2.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW PROTECTOR IAW SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
